Helmholtz Gemeinschaft

Search
Browse
Statistics
Feeds

The asymmetric exclusion model with sequential update

Item Type:Letter
Title:The asymmetric exclusion model with sequential update
Creators Name:Rajewsky, N. and Schadschneider, A. and Schreckenberg, M.
Abstract:We present a solution for the stationary state of an asymmetric exclusion model with sequential update and open boundary conditions. We solve the model exactly for random hopping in both directions by applying a matrix-product formalism which was recently used to solve the model with sublattice-parallel update (Hinrichsen H 1995 Weizmann Inst. Preprint cond-mat/9512172). It is shown that the matrix-algebra describing the sequential update and sublattice-parallel update are identical and can be mapped onto the random sequential case treated by Derrida et al (Derrida B, Evans M R, Hakim V and Pasquier V 1993 J. Phys. A: Math. Gen. 26 1493).
Source:Journal of Physics A
ISSN:0305-4470
Publisher:Institute of Physics
Volume:29
Number:12
Page Range:L305-L309
Date:21 June 1996
Official Publication:https://doi.org/h10.1088/0305-4470/29/12/004

Repository Staff Only: item control page

Open Access
MDC Library